# SDR SIMA20190107004

- Difficulty date: January 7, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 35,405 hours, 30,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLAHLIGHT HAS DEFECTIVE WIRES. C/A-REMOVED AND REPLACED AFT CABIN EMERGENCY FLASHLIGHT IAW 145-EEL-03-18.
